Structural properties of operator spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 127-136
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a17,
author = {Ruess, Wolfgang and Werner, Dirk},
title = {Structural properties of operator spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {127--136},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932749},
zbl = {0653.47022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a17/}
}
Ruess, Wolfgang; Werner, Dirk. Structural properties of operator spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 127-136. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a17/